Fractional calculus, Gegenbauer transformations, and integral equations

C.A.M. van Berkel, S.J.L. Eijndhoven, van

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

Starting from the Riemann-Liouville and the Weyl calculus, compositions of fractional integral and fractional differential operators are studied in this paper. These composite operators and their inverses admit descriptions as integral transformations with Gegenbauer functions in their kernel. Rodrigues-type formulas for Gegenbauer functions and new relations for fractional differential and integral operators are derived. Thus classical results on integral equations of Mellin convolution type are extended and unified.
Original languageEnglish
Pages (from-to)126-146
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume194
Issue number1
DOIs
Publication statusPublished - 1995

Fingerprint Dive into the research topics of 'Fractional calculus, Gegenbauer transformations, and integral equations'. Together they form a unique fingerprint.

Cite this